# SDR SWAA2019121739761

- Difficulty date: December 12, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 53,218 hours, 31,615 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Circuit Breaker
- Part number: 3150741
- Condition: Tripped
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY------------------------------------------------------------NO FLAP/SLAT EXTENSION WITH THE FLAP HANDLE. SLATS EXTENDED WITH THE ALTERNATE FLAPS SWITCH. ON FLAP   / GAUGE RIGHT FLAP BEGAN TO EXTEND, LEFT FLAP DID NOT MOVE. YOKE STARTED TO TURN, STOPPED ALT FLAP EXTENSION TO AVOID FLAP ASYMMETRY. / FOUND CIRCUIT BREAKER C213 TRIPPED ON P6-2 PANEL (A12).  RESET CIRCUIT BREAKER IAW AMM.
